Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Period in the months after taking provera?
    avatar
    mel_danielle15 posted:
    I'm 22 years old and didn't have a period for 7 months, my doctor prescribed 10mg for 10 days to make me have a period. After the 10 days, I had my first period in 7 months and now, it's been 2 months since the provera and I haven't had another period. I was under the impression that it would cause my cycle to become regular again and now that it's not.. I'm not sure what to think about it. I was just wondering if anyone has any advice on this, it would be greatly appreciated!
    Reply
     
    avatar
    newgirl2010 responded:
    prior to you losing your period...did you have regular periods? Also, have you lost or gained significant weight, or are you working out signficantly?
     
    avatar
    mel_danielle15 replied to newgirl2010's response:
    I always had a regular period every month and I haven't gained too much weight. I did gain some, I have hypothyroid and hashimotos so I'm not sure if that might have something to do with it. I had been reading about if you didn't have a period then you might not be able to become pregnant down the road and I don't want that.
     
    avatar
    Anon_6061 replied to mel_danielle15's response:
    You may need an adjustment of your thyroid medication to regulate your menstrual cycle. With Hashimotos, thyroid function can vary a bit so it can be harder to regulate the thyroid and resulting metabolism.


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.